MAUDE Adverse Event Report: NUVASIVE, INC. COROENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

NUVASIVE, INC. COROENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6020040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The item broke during surgery.No part of the instrument remained inside the patient.This event occurred in spain.
 
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.If any additional information becomes available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The investigation revealed that the report relates to a nuvasive coroent large mp paddle shaver, 7mm.The report indicates that the instrument fractured during use, and broken pieces had to be removed.There was no patient injury associated with this reported event.The product was not returned for evaluation, but images were provided that visually confirmed the reported complaint.Based on the reported information, the root cause is unknown with a possible root cause of the issue noted as excessive force applied.These devices are subjected to handling after distribution into the field, precautions for which are noted in device labeling.Review of the device history records notes no material non-conformance¿s, no manufacturing errors, nor discrepancies with respect to material type, treatments, dimensions that may have caused or contributed to this mode of failure.Labeling, manufacturing, and risk reviews were completed with no deficiencies, discrepancies or adverse trends noted.Complaint monitoring will continue and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.
 
Event or Problem Description
The item broke during surgery.No part of the instrument remained inside the patient.

Brand Name
COROENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego PA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23575906
Report Number2031966-2025-00150
Device Sequence Number9577740
Product Code LXH
UDI-Device Identifier00887517278074
UDI-Public00887517278074
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6020040
Device Lot NumberTU5311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale